# SDR SWAA082150

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 64,006 hours, 57,644 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168A
- Part serial: MA10969
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 6 SPOILER DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED SPOILER PER MM.
